Affordable Access

Publisher Website

New double periodic and multiple soliton solutions of the generalized (2 + 1)-dimensional Boussinesq equation

Authors
Journal
Chaos Solitons & Fractals
0960-0779
Publisher
Elsevier
Publication Date
Volume
20
Issue
4
Identifiers
DOI: 10.1016/j.chaos.2003.08.006
Disciplines
  • Mathematics

Abstract

Abstract A new generalized Jacobi elliptic function method is used for constructing exact travelling wave solutions of nonlinear partial differential equations in a unified way. The main idea of this method is to take full advantage of the elliptic equation which has more new solutions. More new double periodic and multiple soliton solutions are obtained for the generalized (2 + 1)-dimensional Boussinesq equation. This method can be applied to many other equations.

There are no comments yet on this publication. Be the first to share your thoughts.